Extremal properties of the hyperbolic transfinite diameter and schlicht functions in a ring
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Extremal problems of the geometric theory of functions, Tome 94 (1968), pp. 66-78
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1968_94_a6,
author = {G. V. Kuz'mina},
title = {Extremal properties of the hyperbolic transfinite diameter and schlicht functions in a~ring},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {66--78},
year = {1968},
volume = {94},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1968_94_a6/}
}
TY - JOUR AU - G. V. Kuz'mina TI - Extremal properties of the hyperbolic transfinite diameter and schlicht functions in a ring JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1968 SP - 66 EP - 78 VL - 94 UR - http://geodesic.mathdoc.fr/item/TM_1968_94_a6/ LA - ru ID - TM_1968_94_a6 ER -
G. V. Kuz'mina. Extremal properties of the hyperbolic transfinite diameter and schlicht functions in a ring. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Extremal problems of the geometric theory of functions, Tome 94 (1968), pp. 66-78. http://geodesic.mathdoc.fr/item/TM_1968_94_a6/